# SDR WVER2017040701

- Difficulty date: April 7, 2017
- Submitted: April 8, 2017
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 29,899 hours, 24,594 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY FLOORBEAM FS 1031.00, LBL27, CORRODED BEYOND REPAIRABLE LIMITS.
